Vol. 10, No. 4, 1960

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Positive operators compact in an auxiliary topology

Frank Featherstone Bonsall

Vol. 10 (1960), No. 4, 1131–1138
Mathematical Subject Classification
Primary: 46.00
Milestones
Received: 19 February 1960
Published: 1 December 1960
Authors
Frank Featherstone Bonsall